Home  >>  Archives  >>  Volume 18 Number 4  >>  st0542

The Stata Journal
Volume 18 Number 4: pp. 826-843



Subscribe to the Stata Journal
cover

Calculations involving the multivariate normal and multivariate t distributions with and without truncation

Michael J. Grayling
Hub for Trials Methodology Research
MRC Biostatistics Unit
Cambridge, UK
mjg211@cam.ac.uk
Adrian P. Mander
Hub for Trials Methodology Research
MRC Biostatistics Unit
Cambridge, UK
adrian.mander@mrc-bsu.cam.ac.uk
Abstract.  In this article, we present a set of commands and Mata functions to evaluate different distributional quantities of the multivariate normal distribution and a particular type of noncentral multivariate t distribution. Specifically, their densities, distribution functions, equicoordinate quantiles, and pseudo–random vectors can be computed efficiently, in either the absence or the presence of variable truncation.
Buy article (PDF): $14.00 View cart
Buy entire issue (PDF): $28.00

View all articles by these authors: Michael J. Grayling, Adrian P. Mander

View all articles with these keywords: mvnormalden, pmvnormal, invmvnormal, rmvnormal, mvtden, mvt, invmvt, rmvt, tmvnormalden, tmvnormal, invtmvnormal, rtmvnormal, tmvtden, tmvt, invtmvt, rtmvt, multivariate normal, multivariate t, truncated distribution

Download citation: BibTeX  RIS

Download citation and abstract: BibTeX  RIS